Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Night Genital itchings
Jan 15, 2011

Am a black African guy and have night itchings on my genital parts and around the anus.This only happens at night.Am on travuda and stroctrine (one in morning and one at night capsules).Doctor tells me to ignore the itching but its on daily.Whats supplements or skin enhancements foods or drinks should i have to stop the itchings.Can the itching be caused by medications? When i sleep after a few a beers there is no itching.I rarely drink and daily towards sleeping my genitals itch.Help

Response from Dr. Henry

Your HIV regimen would rarely be the direct cause of intermittent gential/anal itching. Pin worms, scabies, chemical irritants (ie soaps/body washes/lubricants), heat/sweating and other factors could contribute so a thorough clinical assessment if recommended. In situations where I am stumped I refer to a skin specialists (dermatologist) to help make most specific diagnosis possible which is key to making best treatment recommendation. KH



Previous
hiv/aids causing abdomen pain
Next
Prescription Assistance STAT!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement